Alert archive / Iowa / Flash Flood Warnings in 2008

Flash Flood Warning 15, NWS Quad Cities, IA

June 8, 20087 counties in Iowa

NWS Quad Cities, IA issued this flash flood warning at Jun 8, 2008, 8:25 AM CDT for 7 counties in Iowa. It was in force for 8 hr. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2008, 8:25 AM CDT (13:25 UTC)
Expired
Jun 8, 2008, 4:30 PM CDT
In force
8 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Benton County, IA, Buchanan County, IA, Delaware County, IA, Dubuque County, IA, Jackson County, IA, Jones County, IA, Linn County, IA

The radar

The Quad Cities radar (KDVN), 82 km from the middle of the area, began a volume at 13:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 8:56 AM CDTHEAVY RAIN 0.51 Sse Cedar Rapids, IARAIN FELL IN 20 MINUTES. WIND GUSTS ESTIMATED AT AROUND 45 MPH.
Jun 8, 9:43 AM CDTHEAVY RAIN 2Central City, IASO FAR TODAY.
Jun 8, 10:00 AM CDTFLASH FLOOD3 Se Garrison, IAFIELD WATERWAYS REPORTED FULL OF WATER AND FLOWING. LOCAL CREEKS RISING RAPIDLY OUT OF THEIR BANKS WITH AT LEAST MODERATE RAINFALL STILL OCCURRING AT TIME OF REPORT.
Jun 8, 10:00 AM CDTHEAVY RAIN 2.25New Vienna, IA
Jun 8, 10:00 AM CDTHEAVY RAIN 2.5Holy Cross, IA
Jun 8, 10:38 AM CDTHEAVY RAIN 1.5Vinton, IAFROM 7 TO 10 AM TODAY.
Jun 8, 10:50 AM CDTHEAVY RAIN 0.81 Ssw Belle Plaine, IASINCE 7 AM...RAINING HEAVY AT TIME OF REPORT.
Jun 8, 10:55 AM CDTHEAVY RAIN 1.413 Nnw Cedar Rapids, IASINCE MIDNIGHT.
Jun 8, 11:00 AM CDTHEAVY RAIN 1.71 Ne Marion, IA
Jun 8, 11:59 AM CDTHEAVY RAIN 1.672 W Dubuque, IASO FAR TODAY.
Jun 8, 12:02 PM CDTHEAVY RAIN 1.4Dubuque, IASTORM TOTAL SO FAR IN EAST CENTRAL DUBUQUE. BACKYARD FLOODED WITH 2-4 INCHES OF WATER.
Jun 8, 1:07 PM CDTHEAVY RAIN 1.81 Sse Cedar Rapids, IASINCE 7 AM.
Jun 8, 2:00 PM CDTFLASH FLOODDurango, IAU.S. HWY 52 CLOSED NEAR DURANGO...DUE TO FLASH FLOODING FROM THE LITTLE MAQUOKETA RIVER.
Jun 8, 2:00 PM CDTFLASH FLOODDyersville, IAEVACUATIONS TAKING PLACE IN DYERSVILLE AND DURANGO...DUE TO FLASH FLOODING ALONG THE LITTLE MAQUOKETA RIVER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 95 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 1.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1677 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 261 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1677 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
813 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
261 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
2.5
Supercell composite
9.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDVN 081328
FFWDVN
IAC011-019-055-061-097-105-113-082130-
/O.NEW.KDVN.FF.W.0015.080608T1325Z-080608T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
825 AM CDT SUN JUN 8 2008

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BENTON COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITY OF VINTON...
  JACKSON COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITY OF MAQUOKETA...
  JONES COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITY OF ANAMOSA...
  LINN COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITY OF CEDAR RAPIDS...
  BUCHANAN COUNTY IN NORTHEAST IOWA...
  THIS INCLUDES THE CITY OF INDEPENDENCE...
  DELAWARE COUNTY IN NORTHEAST IOWA...
  THIS INCLUDES THE CITY OF MANCHESTER...
  DUBUQUE COUNTY IN NORTHEAST IOWA...
  THIS INCLUDES THE CITY OF DUBUQUE...

* UNTIL 430 PM CDT SUNDAY

* AT 823 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE WARNED AREA. ONE TO 
  1 AND A HALF INCHES OF RAIN HAS ALREADY FALLEN ACROSS THE WARNED 
  AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ZWINGLE...
  WORTHINGTON...WINTHROP...WALKER...TROY MILLS...ST. DONATUS...
  SHERRILL...SAGEVILLE...RYAN...ROWLEY...RICKARDSVILLE...
  QUASQUETON...PEOSTA...ONEIDA...NEW VIENNA...MOUNT AUBURN...
  MASONVILLE...LUXEMBURG...LAMONT...LA MOTTE...JESUP...HOPKINTON...
  HOLY CROSS...HAZLETON...GREELEY...FARLEY...EPWORTH...EARLVILLE...
  DYERSVILLE...DURANGO...DUNDEE...DELHI...DELAWARE...COGGON...
  CENTRALIA...CASCADE...BRANDON...BERNARD...BELLEVUE...BANKSTON...
  AURORA AND ASBURY

ADDITIONAL RAINFALL OF 1 TO 2 INCHES IS EXPECTED THROUGH THE MORNING 
HOURS.

FLOODING OF SMALL STREAMS AND CREEKS...STREETS...UNDERPASSES AND LOW
LYING URBAN AREAS IS LIKELY.

IF YOU ARE CAMPING NEAR A STREAM...CREEK OR OTHER LOW LYING AREA...
MOVE IMMEDIATELY TO HIGHER GROUND.

LAT...LON 4263 9070 4253 9062 4248 9065 4240 9050
      4229 9041 4224 9041 4220 9033 4206 9021
      4206 9090 4196 9090 4196 9138 4187 9140
      4186 9230 4229 9230 4231 9207 4264 9209
TIME...MOT...LOC 1325Z 180DEG 0KT 4224 9157

$$

ERVIN
1 follow-up statement
000 
WGUS73 KDVN 081803
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
101 PM CDT SUN JUN 8 2008

IAC011-019-055-061-097-105-113-082130-
/O.CON.KDVN.FF.W.0015.000000T0000Z-080608T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DUBUQUE IA-DELAWARE IA-BUCHANAN IA-JACKSON IA-JONES IA-BENTON IA-
LINN IA-
101 PM CDT SUN JUN 8 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
LINN...BENTON...JONES...JACKSON...BUCHANAN...DELAWARE AND DUBUQUE
COUNTIES...

AT 1256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SCATTERED THUNDERSTORMS POTENTIALLY AGGREVATING ON GOING 
FLASH FLOODING OVER THE WARNED AREA.

ADDITIONAL RAINFALL AMOUNTS OF 1 OR 2 INCHES IS EXPECTED THIS 
AFTERNOON AND TONIGHT AS ANOTHER ROUND OF NUMEROUS SHOWERS AND 
THUNDERSTORMS BRING HEAVY RAIN TO THE WARNED AREA.

FLOODING OF SMALL STREAMS AND CREEKS...STREETS...UNDERPASSES AND LOW
LYING URBAN AREAS IS LIKELY.

IF YOU ARE CAMPING NEAR A STREAM...CREEK OR OTHER LOW LYING AREA...
MOVE IMMEDIATELY TO HIGHER GROUND.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR EAST CENTRAL IOWA AND NORTHWESTERN ILLINOIS.

LAT...LON 4263 9070 4253 9062 4248 9065 4240 9050
      4229 9041 4224 9041 4220 9033 4206 9021
      4206 9090 4196 9090 4196 9138 4187 9140
      4186 9230 4229 9230 4231 9207 4264 9209
TIME...MOT...LOC 1801Z 180DEG 0KT 4224 9157

$$

ERVIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 6:06 AM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jun 8, 6:06 AM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
606 AM CDT SUN JUN 8 2008

.SYNOPSIS...
LOW PRESSURE IN THE CENTRAL PLAINS WITH FRONTAL BOUNDARY ACROSS
NORTHEAST IOWA AND INTO CENTRAL WISCONSIN. THE LOW WILL TRACK INTO
THE GREAT LAKES ON MONDAY GRADUALLY SHIFTING THE BOUNDARY TO OUR
SOUTHEAST. A COUPLE OF DAYS OF QUIET WEATHER ABOUT MID-WEEK AS UPPER
TROUGH SWINGS BY AND WEAK RIDGING OCCURS. ANOTHER DEEP TROUGH MOVES
INTO THE WESTERN UNITED STATES RETURNING THE PERSISTENT STORMY
PATTERN TO THE REGION LATE IN THE WEEK AND INTO NEXT WEEKEND.

..HAASE..

&&

.SHORT TERM...TONIGHT AND MONDAY...
FRONTAL BOUNDARY EXTENDS FROM WESTERN KS TO NORTHEAST IA AND INTO
CENTRAL WI. VERY JUICY AIR SOUTH OF THE BOUNDARY COUPLED WITH FAIRLY
STRONG LOW LEVEL JET THAT PERSISTS ALL DAY AND INTO TONIGHT. THIS
WILL CONTINUE TO GENERATE THUNDERSTORMS ACROSS MUCH OF THE DVN CWA.
OTHER THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE THIS AFTERNOON
AND INTO TONIGHT.

WILL CONTINUE FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR AREAS
ALONG AND NORTH OF I-80. HOWEVER AS BOUNDARY SAGS SOUTHWARD A HEAVY
RAIN EVENT APPEARS TO BE SHAPING UP FOR LATER TONIGHT AND MONDAY
ESPECIALLY ACROSS THE SOUTHERN AND EASTERN CWA. THE WATCH WILL
PROBABLY NEED TO BE EXPANDED ON MONDAY TO COVER THAT PORTION OF THE
CWA AND WILL NEED TO BE EXTENDED TO INCLUDE MUCH OF MONDAY.

.LONG TERM...MONDAY NIGHT THROUGH NEXT SATURDAY...
UPPER TROUGH WILL SWING THROUGH THE REGION BY TUESDAY SHOVING
BOUNDARY DOWN TO OUR SOUTH. WEAK RIDGING OCCURS ABOUT MID-WEEK
GIVING US A COUPLE OF QUIET DAYS. DEEP TROUGH MOVES INTO THE WESTERN
UNITED STATES LATER IN THE WEEK RETURNING THE SOUTHWEST FLOW ALOFT.
THIS WILL BRING THE BOUNDARY BACK INTO THE REGION ALONG WITH WARM
JUICY AIR. STORMY PATTERN SHOULD START UP AGAIN LATE IN THE WEEK AND
INTO NEXT WEEKEND.

..HAASE..

&&

.AVIATION...
SHOWERS/TSTMS WILL BE FAIRLY WIDESPREAD ACROSS THE AREA THIS MORNING...
ESPECIALLY NORTH OF I 80 AND WEST OF THE MISSISSIPPI... AS CENTRAL IA
CONVECTION MOVES EAST WHILE ADDITIONAL ELEVATED CONVECTION BLOSSOMS
ON NOSE OF VEERED 50-60 KT LOW LEVEL JET. RESIDUAL BOUNDARIES LIKELY TO
FUEL ADDITIONAL STORM DEVELOPMENT THIS AFTERNOON WITH POTENTIAL UPGROWTH
INTO ONE OR MORE THUNDERSTORM COMPLEXES TONIGHT AHEAD OF A COLD FRONT
AS IT SAGS SOUTHWARD ACROSS THE AREA. CIGS GENERALLY LOWER VFR RANGE TO
MVFR EXCEPT IFR CONDITIONS WITH STORMS.      ..05..

&&

.HYDROLOGY...
FLASH FLOOD THREAT CONTINUES TODAY THROUGH MONDAY AS THE BOUNDARY
SAGS SLOWLY SOUTHEAST. AT LEAST SEVERAL INCHES OF RAIN CAN BE
EXPECTED OVER MUCH OF THE CWA WITH VERY MOIST AIR IN PLACE. ANY
INTENSE THUNDERSTORM OR TRAINING OF STORMS WILL BE CAPABLE OF
PRODUCING SEVERAL INCHES OF RAIN IN A SHORT PERIOD OF TIME. IT IS
NOT OUT OF THE QUESTION THAT SOME AREAS COULD EXCEED 6 INCHES OF RAIN
IF THUNDERSTORMS PERSIST FOR SEVERAL HOURS. THIS ADDITIONAL RAINFALL
WILL INCREASE THE SEVERITY OF THE CURRENT FLOODING SITUATION.

..HAASE..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR
BENTON-BUCHANAN-CEDAR-CLINTON-DELAWARE-DUBUQUE-
IOWA-JACKSON-JOHNSON-JONES-LINN-MUSCATINE-SCOTT.

IL...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR
CARROLL-JO DAVIESS-ROCK ISLAND-STEPHENSON-WHITESIDE.

MO...NONE.
&&

HAASE/05
Hazardous weather outlook, Jun 8, 4:45 AM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
445 AM CDT SUN JUN 8 2008

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-091000-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
445 AM CDT SUN JUN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT
ACROSS THE ENTIRE OUTLOOK AREA. THE MAIN THREAT WILL BE DAMAGING
WINDS OVER 70 MPH...BUT LARGE HAIL AND ISOLATED TORNADOES ARE ALSO
POSSIBLE. IN ADDITION...THE STRONGER STORMS WILL PRODUCE VERY HEAVY
RAIN WHICH MAY CAUSE FLASH FLOODING. A FLASH FLOOD WATCH IS IN
EFFECT FOR LOCATIONS ALONG AND NORTH OF INTERSTATE 80 FOR TODAY AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A HEAVY RAIN AND POSSIBLE FLASH FLOOD EVENT IS SHAPING UP ON MONDAY
FOR PORTIONS OF EASTERN IOWA...WESTERN ILLINOIS AND NORTHEAST
MISSOURI. SEVERE THUNDERSTORMS ARE NOT EXPECTED. A COLD FRONT WILL
SAG SOUTHEAST ACROSS THE REGION PROVIDING THE FOCUS FOR NUMEROUS
THUNDERSTORMS PRODUCING HEAVY RAIN. AT LEAST SEVERAL INCHES OF RAIN
IS POSSIBLE WHICH COULD CAUSE FLASH FLOODING.

THERE WILL BE A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SATURDAY.
IT IS TOO EARLY TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER.

MINOR TO MAJOR FLOODING WILL CONTINUE ON MANY EASTERN IOWA TRIBUTARY
RIVERS...WITH MINOR TO MODERATE FLOODING ALONG THE MISSISSIPPI RIVER
FROM DUBUQUE SOUTHWARD. MORE DETAILED INFORMATION CAN BE FOUND IN
THE LATEST FLOOD STATEMENT PRODUCT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT.

HAASE

In the hours before

Special weather statement, Jun 8, 6:41 AM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
641 AM CDT SUN JUN 8 2008

IAZ040>042-051>054-063>065-067-076>078-087>089-098-099-MOZ009-010-
081345-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-MUSCATINE-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-
DES MOINES-VAN BUREN-LEE-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...MUSCATINE...SIGOURNEY...WASHINGTON...
WAPELLO...FAIRFIELD...MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....
FORT MADISON...MEMPHIS...KAHOKA
641 AM CDT SUN JUN 8 2008

...THUNDERSTORMS INCREASING ACROSS EASTERN IOWA...

AT 630 AM CDT THUNDERSTORMS WERE DEVELOPING RAPIDLY AND INCREASING
IN COVERAGE ACROSS PORTIONS OF EASTERN IOWA. THE MAIN THUNDERSTORM
AREA WAS WEST OF A DUBUQUE TO FAIRFIELD LINE WITH THE STORMS MOVING
NORTHEAST AT 40 MPH.

THE STRONGER THUNDERSTORMS WILL PRODUCE GUSTY WINDS TO 50 MPH...HEAVY
RAIN AND POSSIBLE HAIL.

HAASE
Local storm report, Jun 8, 8:11 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
811 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       VICTOR                  41.73N 92.29W
06/08/2008  M1.00 INCH       IOWA               IA   TRAINED SPOTTER

            TOTAL FELL BETWEEN 630 AM AND 700 AM.

&&

ELLIOTT

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 8:15 PM CDTRiver Flood WarningDVNDelaware, Jones4 days
Jun 7, 8:15 PM CDTRiver Flood WarningDVNJackson8 days
Jun 7, 9:15 PM CDTRiver Flood WarningDVNLee35 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNDubuque, Jackson12 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNDubuque, Jackson14 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNJackson10 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNClinton, Scott15 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNClinton, Scott17 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNMuscatine, Scott16 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNMuscatine, Scott20 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNLouisa, Muscatine21 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNLouisa, Muscatine21 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNLee26 days
Jun 7, 11:28 PM CDTSevere Thunderstorm WarningDVNBuchanan47 min
Jun 8, 9:23 AM CDTSevere Thunderstorm WarningDVNCedar, Clinton, Jackson, Jones, Muscatine, Scott43 min
Jun 8, 10:00 AM CDTSevere Thunderstorm WarningDVNJackson45 min
Jun 8, 3:56 PM CDTAreal Flood WarningDVNBenton, Buchanan, Delaware, Dubuque, Jackson, Jones and 1 more15 hr
Jun 8, 4:34 PM CDTTornado WarningDVNBenton, Buchanan56 min
Jun 8, 5:20 PM CDTSevere Thunderstorm WarningDVNBenton, Buchanan, Delaware, Jones, Linn55 min
Jun 8, 5:41 PM CDTSevere Thunderstorm WarningDVNBenton, Iowa, Johnson, Keokuk, Linn64 min
Jun 8, 6:12 PM CDTSevere Thunderstorm WarningDVNBenton, Buchanan, Delaware, Dubuque, Iowa, Johnson and 4 more63 min
Jun 8, 6:33 PM CDTSevere Thunderstorm WarningDVNCedar, Clinton, Delaware, Dubuque, Jackson, Johnson and 2 more57 min
Jun 8, 6:34 PM CDTTornado WarningDVNBenton, Buchanan, Delaware, Jones, Linn41 min
Jun 8, 6:48 PM CDTFlash Flood WarningDVNIowa, Johnson6 hr

Nearby

Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.